# SDR SWIA202301270013

- Difficulty date: January 13, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000458
- Aircraft time: 21,107 hours, 11,873 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD MOST MACHINED RIB AT SPAR I GOUGED INBOARD OF THE LOWER FASTENER HOLE     (C-CHECK RO 1/25/2023)    REMOVED DAMAGE AT L/H WING ON SPARE 1 OUTBOARD SIDE LOWER FASTENER HOLE, BY BLENDING. FOUND TO BE WITHIN LIMITS. REF ETD 2023-170-001348 REV A. INTERNAL DET THRESHOLD OF 7500 FC, INTERVAL OF 7500 FC. THIS IS AN ADDITIONAL AND SPECIFIC INSPECTIONREQUIREMENT. IT REPRESENTS THE REPAIR AIRWORTHINESS LIMITATION, HOWEVER, IT DOES NOT DISMISS ANY OTHER EXISTINGMAINTENANCE TASK. THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT.THIS REPAIR HAS NO AFFECT ON WEIGHT OR BALANCE OF THE AIRCRAT.
